MathSciNet Relay Station
MathSciNet bibliographic data
MR2805148 53C44 (17B99 53C30)
Glickenstein, David; Payne, Tracy L. Ricci flow on three-dimensional, unimodular metric Lie algebras. Comm. Anal. Geom. 18 (2010), no. 5, 927–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement